# SDR SWAA2022032979983

- Difficulty date: March 3, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 20,604 hours, 9,512 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-32; AFT PIT FLOOR PANEL 140EF; CORROSION AROUND THE PERIMETER (SECONDARY STRUCTURE) / [01] EVALUATED CORROSION FOUND MORE THAN 20' OF DAMAGE; OUT OF LIMITS IAW SRM 53-00-53-1A-1.;[02] VERIFIED NEW MATERIAL AS 2024 T3 .071' SHEET; A-TAG A115239; IAW AMM 25-52-01-201-801;[03] VERIFIED ITEMS 1 AND 2;[04] FAABRICTED FLOOR PANEL 140EF IAW AMM 25-52-01-201-801. WORK PERFORMED BY ELIEZER HEREDIA 14457;[05] VERIFIED ITEM 4  OK TO TREAT AND PRIME;[06] TREATED AND PROMED PANEL IAW AMM 25-52-01-201-801.  WORK PERFORMED BY ELIEZER HEREDIA 14457;[07] FABRICATED REPLACEMENT FLOOR PANEL 140EF IAW AMM 25-52-01-201-801.  WORK PERFORMED BY ELIEZER HEREDIA 14457;[08] VERIFIED STEPS 6& 7 AUDIT CW
